# SDR UALA2010113004404

- Difficulty date: November 29, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 38,686 hours, 10,084 cycles
- Engine: Pwa PW4056
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Liner
- Part number: 51G90101
- Condition: Missing
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIECE MISSING FROM RT ENG BETWEEN STATOR AND BLOCKER DOORS 6:30 POSITION. FOUND NR 2 ENGINE FAN EXIT LINER SEGMENT INTERMEDIATE CASE COMPRESSOR MISSING.  DRILLED AND INSTALLED NEW BRACKETS AND INSTALLED NEW PNL.  WILL REQUIRE SEALANT INSTALLATION.
